# SDR CALA9800774

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK (2) IN SLAT NUMBER 1 RT.  CRACKED RIB REMOVED, INSTALLED NEW RIB ARB1566-502 AS ORIGINAL PER SRM 51-31-01.
